# SDR SWAA2021081194037

- Difficulty date: July 12, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 66,572 hours, 39,411 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Elongated
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE BS 294.5 ANGLE - SUPPORT BTW RBL 45 TO RBL 55; FLOOR STRUCTURE AREA AT FWD GALLEY AREA ; 2021-311792 / [01] TOOLS USED: POWER PACK P/N: PE1068; S/N: PE0118-94826; DUE DATE: 23-FEB-22; MULTIMETER P/N: 2217-20; S/N: B83B914290479; DUE DATE: 14-APR-22; THERMOMETER P/N:FLUKE63; S/N: 31330088; DUE DATE: 18-MAY-22.; [02] REPLACED ANGLE SUPPORT LOC. AT FLOOR BEAM 294.5 BTW RBL 45 TO RBL 55; FLOOR STRUCTURE AREA AT FWD GALLEY I.A.W SRM B737-700 51-40-02; 51-10-02 AND DRAWINGS 141A5400 REV -;141A5502 REV C; [03] REPLACED ANGLE SUPPORT LOC. AT FLOOR BEAM 294.5 BTW RBL 45 TO RBL 55; FLOOR STRUCTURE AREA AT FWD GALLEY I.A.W SRM B737-700 51-40-02; 51-10-02 AND DRAWINGS 141A5400 REV -;141A5502 REV C. COMPLETED RII
